Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 584510, 15 pages
http://dx.doi.org/10.1155/2011/584510
Research Article

The Asymptotic Behavior for Second-Order Neutral Stochastic Partial Differential Equations with Infinite Delay

Department of Mathematics, Nanchang University, Jiangxi, Nanchang 330031, China

Received 17 March 2011; Accepted 19 May 2011

Academic Editor: Her-Terng Yau

Copyright © 2011 Huabin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huabin Chen, “The Asymptotic Behavior for Second-Order Neutral Stochastic Partial Differential Equations with Infinite Delay,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 584510, 15 pages, 2011. https://doi.org/10.1155/2011/584510.